# SDR AALA201705089018

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 13,003 hours, 2,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F110138501
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN OVER THE L2 DOOR.  REPLACED EMERGENCY LIGHT COVER ASSEMBLY.
